# SDR N6WA2016100204

- Difficulty date: October 2, 2016
- Submitted: October 12, 2016
- Operation: Air carrier
- Aircraft: N160GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10239
- Aircraft time: 29,942 hours, 20,334 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT BS 349 BETWEEN STRINGER 26L TO 26R HAS SIGNS OF CORROSION.  PERFORMED REPAIRS TO EFFECTED AREA IAW REO 670-53-21-1281.
